Loading [MathJax]/jax/output/SVG/config.js
Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1980, Volume 15, Issue 1, Pages 87–112
DOI: https://doi.org/10.1070/IM1980v015n01ABEH001207
(Mi im1733)
 

This article is cited in 129 scientific papers (total in 130 papers)

The index of elliptic operators over $C^*$-algebras

A. S. Mishchenko, A. T. Fomenko
References:
Abstract: In this paper natural generalizations are developed of the theory of elliptic operators invariant under the action of a $C^*$-algebra. The theory of compact and Fredholm operators acting in spaces of the type of a Hilbert space over a $C^*$-algebra is developed. A formula of the Atiyah–Singer type for elliptic operators over a $C^*$-algebra is developed.
Bibliography: 16 titles.
Received: 30.06.1978
Bibliographic databases:
Document Type: Article
UDC: 513.6
MSC: Primary 58G12, 58G35; Secondary 46L05, 47A53, 47B05, 58G15
Language: English
Original paper language: Russian
Citation: A. S. Mishchenko, A. T. Fomenko, “The index of elliptic operators over $C^*$-algebras”, Math. USSR-Izv., 15:1 (1980), 87–112
Citation in format AMSBIB
\Bibitem{MisFom79}
\by A.~S.~Mishchenko, A.~T.~Fomenko
\paper The index of elliptic operators over $C^*$-algebras
\jour Math. USSR-Izv.
\yr 1980
\vol 15
\issue 1
\pages 87--112
\mathnet{http://mi.mathnet.ru/eng/im1733}
\crossref{https://doi.org/10.1070/IM1980v015n01ABEH001207}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=548506}
\zmath{https://zbmath.org/?q=an:0448.46039|0416.46052}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1980LB83500004}
Linking options:
  • https://www.mathnet.ru/eng/im1733
  • https://doi.org/10.1070/IM1980v015n01ABEH001207
  • https://www.mathnet.ru/eng/im/v43/i4/p831
  • This publication is cited in the following 130 articles:
    1. Stefan Ivkovic, “On new approach to semi-Fredholm theory in unital C<sup>*</sup>-algebras”, PIGC, 17:1 (2024), 1  crossref
    2. Thomas Tony, “Scalar curvature rigidity and the higher mapping degree”, Journal of Functional Analysis, 2024, 110744  crossref
    3. Francisco Javier García-Pacheco, María de los Ángeles Moreno-Frías, Marina Murillo-Arcila, “On absolutely invertibles”, era, 32:12 (2024), 6578  crossref
    4. A. A. Arutyunov, A. A. Irmatov, V. M. Manuilov, A. S. Mischenko, F. Yu. Popelenskii, A. Yu. Savin, “Nekommutativnaya geometriya i topologiya v Moskovskom gosudarstvennom universitete”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 2024, no. 6, 72–78  mathnet  crossref  elib
    5. Vladimir Manuilov, Evgenij Troitsky, “Hilbert $C^*$-Modules with Hilbert Dual and $C^*$-Fredholm Operators”, Integr. Equ. Oper. Theory, 95:3 (2023)  crossref
    6. Stefan Ivkovic, “On non-adjointable semi-C*-Fredholm operators and semi-C*-Weyl operators”, Filomat, 37:17 (2023), 5523  crossref
    7. Rudolf Zeidler, “Width, Largeness and Index Theory”, SIGMA, 16 (2020), 127, 15 pp.  mathnet  crossref
    8. Simone Cecchini, “Callias-type operators in C∗-algebras and positive scalar curvature on noncompact manifolds”, J. Topol. Anal., 12:04 (2020), 897  crossref
    9. Paolo Antonini, Sara Azzali, Georges Skandalis, “The Baum–Connes conjecture localised at the unit element of a discrete group”, Compositio Math., 156:12 (2020), 2536  crossref
    10. Stefan Ivković, “On Various Generalizations of Semi-${\mathcal {A}}$-Fredholm Operators”, Complex Anal. Oper. Theory, 14:3 (2020)  crossref
    11. S. Ivković, “On Operators with Closed Range and Semi-Fredholm Operators Over W*-Algebras”, Russ. J. Math. Phys., 27:1 (2020), 48  crossref
    12. Svatopluk Krýsl, “Induced C*-Complexes in Metaplectic Geometry”, Commun. Math. Phys., 365:1 (2019), 61  crossref
    13. Maxim Braverman, Simone Cecchini, “Callias-Type Operators in von Neumann Algebras”, J Geom Anal, 28:1 (2018), 546  crossref
    14. Dragoljub J. Kčkić, Zlatko Lazović, “Fredholm operators on C*-algebras”, Acta Sci. Math., 83:3-4 (2017), 629  crossref
    15. Emil Prodan, Hermann Schulz-Baldes, “Generalized Connes–Chern characters inKK-theory with an application to weak invariants of topological insulators”, Rev. Math. Phys., 28:10 (2016), 1650024  crossref
    16. Antonini P., “Boundary integral for the Ramachandran index”, Rend. Semin. Mat. Univ. Padova, 131 (2014), 1–14  crossref  mathscinet  zmath  isi  scopus
    17. M. Dadarlat, “Group quasi-representations and index theory”, J. Topol. Anal., 4:3 (2012), 297–319  crossref  mathscinet  zmath  isi
    18. P. Albin É. Leichtnam, R. Mazzeo, P. Piazza, “The signature package on Witt spaces”, Ann. Sci. Éc. Norm. Supér. (4), 45:2 (2012), 241–310  mathscinet  zmath
    19. H. Sati, “Geometry of Spin and Spin$^c$ structures in the M-theory partition function”, Rev. Math. Phys., 24:3 (2012), 1250005, 112 pp.  crossref  mathscinet  zmath  isi
    20. Bernhard Hanke, Springer Proceedings in Mathematics, 17, Global Differential Geometry, 2012, 275  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:6789
    Russian version PDF:695
    English version PDF:121
    References:145
    First page:4
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025